# SDR BJNA202409110001

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 48,176 hours, 17,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT BODY EMERGENCEY LIGHT OUT ON THE BOTTOM OF AIRCRAFT.  R&R EMERGENCY SLIDE OVERWING LIGHT PER AMM 33-50-04 OPS CHECK GOOD OK FOR SERVICE
